# SDR SWIA200514844

- Difficulty date: April 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 5,605 hours, 4,970 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE MESSAGE ON PUSHBACK.  INSPECTED CARGO COMPARTMENT.  NO DEFECTS NOTED.  PERFORMED ENGINE RUNS WITH CREW.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD.
